# SDR UIEA2025040900447

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 100,695 hours, 18,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - SEC46 SKIN EXTERIOR SURFACE STA1733-1735 S-41R AREA FOUND SKIN CRACKED WITH CORROSION.( JOB ACCOMPLISHED AS PER EN #1023-25 REV.0. FIRST AND SECOND STAGE APPROVAL (APPROVAL FOR STATIC STRENGTH AND INSPECTION THRESHOLD) THE INSPECTION THRESHOLD FOR THIS REPAIR IS PROVIDED BUT FULL COMPLIANCE TO 14 CFR 25.571(B)[25-45] AND 26.43(D) HAS NOT BEEN EVALUATED. NO FURTHER DEFECTS NOTED.
